BibTeX record journals/acta/RheeL95

download as .bib file

@article{DBLP:journals/acta/RheeL95,
  author    = {Chongkye Rhee and
               Y. Daniel Liang},
  title     = {Finding a Maximum Matching in a Permutation Graph},
  journal   = {Acta Inf.},
  volume    = {32},
  number    = {8},
  pages     = {779--792},
  year      = {1995},
  url       = {http://dx.doi.org/10.1007/BF01178659},
  doi       = {10.1007/BF01178659},
  timestamp = {Tue, 11 Jan 2011 17:20:21 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/acta/RheeL95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}